MathSciNet Relay Station
MathSciNet bibliographic data
MR58238 14.0X
Wylie, C. R., Jr. The existence of line involutions of order greater than three possessing a linear complex of invariant lines. Proc. Amer. Math. Soc. 4, (1953). 807–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement